Megtree, thank you so much for the support. Yes, I'll keep you guys posted. *fingers crossed*
Good for you on having the courage to increase your dosage; I know it’s gotta be hard. I’m sorry that the side effects have increased. How long did your doctor say that the brain fog will last…for the remainder of the treatment or will the side effects eventually die down as your body gets used to the new dosage? I’m glad the marks from the old cysts are fading! Hooray for the little victories in life
Hi Yorkie-love, actually - I have my doctor's appointment next week, I will ask him about the increased side-effects, although it has gotten a bit better. The fog may have been pms- related. I have noticed that my periods have been abnormally irritating the past 2 times...I have no idea if this is related to accutane (more likely related to my stopping spironolactone to be on accutane) but it's not fun. I will definitely let you know what the derm says though.
My skin has improved "a bit" since this last flare-up. I have only 1 active right now, and 2 are healing. Although I have only 1 active, it's a big juicy gnarly cyst from hell. It's one of those huge cysts that is so inflamed it turns your skin WHITE. Not like a white-head, but just that the blood can't get to the inflammed skin as efficiently so it looks paler than the surrounding red tinged skin. I just wish it would come to a head, but it's taking its sweet, sweet time.
The side effects are still really difficult, but they haven't gotten worse, which is good. I am still waking up with very sore legs. I wonder if taking a supplement might help? I was thinking of starting an Omega3/vitamin E combo to help with the dryness, I wonder if that will do something for my joints? I'll bring it up at my next doctor's appointment. My lips are very dry, and they are cracking at the sides (I am not sure how that happened..), which is definitely painful. Slathering on the aquafor every 15 minutes seems to help. I found something called Aquafor "lip repair" that I will try - has anyone else had luck with it?
Also, my eyes are red and stinging like crazy, and even when I remember to use the eye ointment at night, I wake up with dry, painful eyes in the morning. Blah, this is not fun.